MathSciNet Relay Station
MathSciNet bibliographic data
MR1257264 35P05 (35J05 47F05)
Ilʹin, V. A.; Moiseev, E. I. Some nonclassical singularities of a spectral problem for an elliptic operator with the condition that the oblique derivative be equal to zero. (Russian) Dokl. Akad. Nauk 333 (1993), no. 2, 133--135; translation in Russian Acad. Sci. Dokl. Math. 48 (1993), no. 3, 445–448
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement